# SDR DALA2025092206902

- Difficulty date: September 21, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N586DT
- Make and model: Airbus A321-271NX
- Aircraft serial: 12177
- Aircraft time: 3,717 hours, 994 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Cargo
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

FUMES - RETURNED TO MSP DUE TO FUMES IN THE FLIGHT DECK.   CONFIRMED THAT FLUID LEAKING FROM SEVERAL BOXES OF FISH THAT WERE LOADED IN THE FORWARD CARGO AS THE SOURCE OF THE SMELL. CLEANED CONTAMINATED AREA AND REPLACED CABIN AIR RECIRCULATION FILTERS. (LP 7787562)
